I've had complete hysterectomy, 1983, have been on Vivelle for 20 years, when I try to get off of it I have emotional effects of severe crying and nervousness. Have had chronic pain and depression from said pain, on antidepressant, or namely Effexor since 1986. I'm 68 years old, diabetic, and have no side effects of continued use of Vivelle, am active and younger than my years in mind and body. Thanks Linda
6 Oct 2011
I used to use both of those. The only difference between the two is one is brand name and one is generic. The symptoms that you are experiencing is when you discontinue the estrogen, then you get the symptos of menopause. Sorry you're feeling bad, I hope you feel better soon. Talk with your doctor about how you're feeling and see what they can do. Good luckto you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After my hysterectomy I went right on the vivelle dot, that was three years ago, I didn't realize it
... had been so long, i have noticed my tummy getting bigger over the years and the rest of my body is not and i have pin pointed it to maybe this ...
1 answer • 25 Apr 2010
... .05. After 2nd week it seemed like the day/night before I would change the patch, symptoms returned. After contacting GYN and discussed, was ...
1 answer • 12 Oct 2010
My only symptoms are irritability and poor sleep.
1 answer • 3 May 2011
... between the ingredients of Vivelle -Dot and the Estradiol Patch. If you cannot answer where do I get an honest answer? :) Thanks
0 answers • 5 May 2016